# SDR SWAA2024052288626

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 54,223 hours, 32,594 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SMALL CRACK ON LEFT HAND INBOARD FLAP CANOE TAILCONE ON OUTBOARD SIDE.  REMOVED LH INBD FLAP TRACK FAIRING TAIL CONE. INSTALLED NEW TAIL CONE ON L/H AFT INBOX FLAP IAW AMM 27-51-18
